# SDR AALA201804169002

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 58,050 hours, 21,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL 151GF DELAMINATED AND SOFT IN SPOTS.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
